MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTESIS

FX SHOULDER SOLUTIONS HUMELOCK REVERSED; REVERSED SHOULDER PROSTESIS
Catalog Number 103-0803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
 
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2024.The implantation date was on (b)(6) 2024.A cup was explanted.A cup and a reversed adapter were implanted.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSED SHOULDER PROSTESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SHOULDER SOLUTIONS
1663 rue de majornas
viriat, 01440
FR   01440
Manufacturer Contact
bedrane souad
1663 rue de majornas
viriat, 01440
FR   01440
MDR Report Key20745944
Report Number3009532798-2024-00125
Device Sequence Number20986116
Product Code PHX
UDI-Device Identifier03701037300091
UDI-Public03701037300091
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number103-0803
Device Lot NumberV0606
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown